A journal of IEEE and CAA , publishes high-quality papers in English on original theoretical/experimental research and development in all areas of automation
Volume 6 Issue 3
May  2019

IEEE/CAA Journal of Automatica Sinica

  • JCR Impact Factor: 6.171, Top 11% (SCI Q1)
    CiteScore: 11.2, Top 5% (Q1)
    Google Scholar h5-index: 51, TOP 8
Turn off MathJax
Article Contents
Hossein Aminikhah, Amir Hosein Refahi Sheikhani, Tahereh Houlari and Hadi Rezazadeh, "Numerical Solution of the Distributed-Order Fractional Bagley-Torvik Equation," IEEE/CAA J. Autom. Sinica, vol. 6, no. 3, pp. 760-765, May 2019. doi: 10.1109/JAS.2017.7510646
Citation: Hossein Aminikhah, Amir Hosein Refahi Sheikhani, Tahereh Houlari and Hadi Rezazadeh, "Numerical Solution of the Distributed-Order Fractional Bagley-Torvik Equation," IEEE/CAA J. Autom. Sinica, vol. 6, no. 3, pp. 760-765, May 2019. doi: 10.1109/JAS.2017.7510646

Numerical Solution of the Distributed-Order Fractional Bagley-Torvik Equation

doi: 10.1109/JAS.2017.7510646
More Information
  • In this paper, two numerical methods are proposed for solving distributed-order fractional Bagley-Torvik equation. This equation is used in modeling the motion of a rigid plate immersed in a Newtonian fluid with respect to the nonnegative density function. Using the composite Boole's rule the distributed-order Bagley-Torvik equation is approximated by a multi-term time-fractional equation, which is then solved by the Grunwald-Letnikov method (GLM) and the fractional differential transform method (FDTM). Finally, we compared our results with the exact results of some cases and show the excellent agreement between the approximate result and the exact solution.

     

  • loading
  • [1]
    A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations. Amsterdam: Elsevier Science Limited, 2006.
    [2]
    I. Podlubny, Fractional Differential Equations. San Diego: Academic Press, 1999.
    [3]
    E. Reyes-Melo, J. Martinez-Vega, C. Guerrero-Salazar, and U. Ortiz-Mendez, "Application of fractional calculus to the modeling of dielectric relaxation phenomena in polymeric materials, " J. Appl. Polym. Sci., vol. 98, no. 2, pp. 923-935, Oct. 2005. doi: 10.1002/app.22057/full
    [4]
    R. Schumer, D. A. Benson, M. M. Meerschaert, and S. W. Wheatcraft, "Eulerian derivation of the fractional advection-dispersion equation, " J. Contam. Hydrol., vol. 48, no. 1-2, pp. 69-88, Mar. 2001. http://www.sciencedirect.com/science/article/pii/S0169772200001704
    [5]
    M. Caputo, Elasticità e dissipazione. Bologna: Zanichelli, 1969.
    [6]
    M. Caputo, "Mean fractional-order-derivatives differential equations and filters, " Annali delloUniversità di Ferrara, vol. 41, no. 1, pp. 73-84, Jan. 1995.
    [7]
    R. L. Bagley and P. J. Torvik, "On the existence of the order domain and the solution of distributed order equations-Part Ⅰ, " Int. J. Appl. Math., vol. 2, no. 7, pp. 865-882, Jan. 2000. http://www.ams.org/mathscinet-getitem?mr=1758200
    [8]
    R. L. Bagley and P. J. Torvik, "On the existence of the order domain and the solution of distributed order equations-Part Ⅱ, " Int. J. Appl. Math., vol. 2, no. 8, pp. 965-988, Jan. 2000. http://www.ams.org/mathscinet-getitem?mr=1758200
    [9]
    M. Caputo, "Linear models of dissipation whose Q is almost frequency independent-Ⅱ, " Geophys. J. Int., vol. 13, no. 5, pp. 529-539, May 1967.
    [10]
    M. Caputo, "Distributed order differential equations modelling dielectric induction and diffusion, " Fract. Calc. Appl. Anal., vol. 4, no. 4, pp. 421-442, Jan. 2001. http://www.ams.org/mathscinet-getitem?mr=1874477
    [11]
    H. S. Najafi, A. Refahi Sheikhani, and A. Ansari, "Stability analysis of distributed order fractional differential equations, " Abstr. Appl. Anal., vol. 2011, Article ID 175323, Jul. 2011.
    [12]
    H. Aminikhah, A. Refahi Sheikhani, and H. Rezazadeh, "Stability analysis of distributed order fractional Chen system, " Scient. World J., vol. 2013, Article ID 645080, Oct. 2013. http://www.ncbi.nlm.nih.gov/pubmed/24489508
    [13]
    K. Diethelm, and N. J. Ford, "Numerical analysis for distributed-order differential equations, " J. Comput. Appl. Math., vol. 225, no. 1, pp. 96-104, Mar. 2009. http://www.sciencedirect.com/science/article/pii/S0377042708003464
    [14]
    J. T. Katsikadelis, "Numerical solution of distributed order fractional differential equations, " J. Comput. Phys., vol. 259, pp. 11-22, Feb. 2014. http://www.sciencedirect.com/science/article/pii/S0021999113007754
    [15]
    Z. Jiao, Y. Q. Chen, and I. Podlubny, Distributed-Order Dynamic Systems: Stability, Simulation, Applications and Perspectives. London: Springer, 2012.
    [16]
    P. J. Torvik and R. L. Bagley, "On the appearance of the fractional derivative in the behavior of real materials, " J. Appl. Mech., vol. 51, no. 2, pp. 294-298, Jun. 1984. http://openurl.ebscohost.com/linksvc/linking.aspx?stitle=Journal%20of%20Applied%20Mechanics&volume=51&issue=2&spage=725
    [17]
    R. L. Bagley and J. Torvik, "Fractional calculus-a different approach to the analysis of viscoelastically damped structures, " AIAA J., vol. 21, no. 5, pp. 741-748, May 1983.
    [18]
    G. Boole, A Treatise on the Calculus of Finite Differences. London: MacMillan and Company, 1880.
    [19]
    X. Cai and F. Liu, "Numerical simulation of the fractional-order control system, " J. Appl. Math. Comput., vol. 23, no. 1-2, pp. 229-241, Jan. 2007. doi: 10.1007/BF02831971
    [20]
    A. Arikoglu and I. Ozkol, "Solution of fractional differential equations by using differential transform method, " Chaos Soliton. Fract., vol. 34, no. 5, pp. 1473-1481, Dec. 2007.
    [21]
    Z. Odibat, M. Momani, and V. S. Ertuk, "Generalized differential transform method: application to differential equations of fractional order, " Appl. Math. Comput., vol. 197, no. 2, pp. 467-477, Apr. 2008.
    [22]
    I. Petras, Fractional-order Nonlinear Systems: Modeling, Analysis and Simulation. Berlin Heidelberg: Springer-Verlag, 2011.
    [23]
    K. Diethelm and N. J. Ford, "Multi-order fractional differential equations and their numerical solution, " Appl. Math. Comput., vol. 154, no. 3, pp. 621-640, Jul. 2004. http://www.sciencedirect.com/science/article/pii/S0096300303007392

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Figures(5)

    Article Metrics

    Article views (1088) PDF downloads(31) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return